# SDR REXA2020021230199

- Difficulty date: January 30, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 24,646 hours, 24,545 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R100454
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LOWER PLANK ACCESS HOLES CORRODED UNDER PANELS 640BB AND 640FB
REPAIRED WING PLANK HOLES 640BB AND 640FB IAW REO 601R-57-21-030 REV L. WVAC STAMP EMP# 717 MTC
